Alert archive / Ohio / Small Craft Advisories in 2015
Small Craft Advisory 46, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Oct 30, 2015, 3:44 AM EDT. It took effect at Oct 30, 2015, 4:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2015, 3:44 AM EDT (07:44 UTC)
- In effect from
- Oct 30, 2015, 4:00 AM EDT
- Expired
- Oct 30, 2015, 9:50 AM EDT
- In force
- 6 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
199 WHUS71 KCLE 300744 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 344 AM EDT FRI OCT 30 2015 ...EXPECT IMPROVING CONDITIONS ON THE LAKE TODAY... .SMALL CRAFT CONDITIONS WILL PERSIST THROUGH MUCH OF THE MORNING. WINDS AND WAVES WILL DIMINISH ON THE LAKE THIS AFTERNOON HOWEVER AS HIGH PRESSURE BUILDS IN FROM THE WEST. LEZ144>149-301400- /O.CAN.KCLE.SC.Y.0045.000000T0000Z-151030T1400Z/ /O.NEW.KCLE.SC.Y.0046.151030T0800Z-151030T1400Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 344 AM EDT FRI OCT 30 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CONTINUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * WINDS...WEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO 5 TO 15 KNOTS AFTER NOON. * WAVES/SEAS...WAVES OF 4 TO 6 FEET EARLY WILL SUBSUDE TO 1 TO 3 FEET BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142-143-300845- /O.CAN.KCLE.SC.Y.0045.000000T0000Z-151030T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 344 AM EDT FRI OCT 30 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
1 follow-up statement
702 WHUS71 KCLE 301350 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 950 AM EDT FRI OCT 30 2015 LEZ144>149-301500- /O.CAN.KCLE.SC.Y.0046.000000T0000Z-151030T1400Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 950 AM EDT FRI OCT 30 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND AND WAVES WILL CONTINUE TO DIMINISH AND SUBSIDE TODAY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 30, 3:36 AM EDT, 8 minutes earlier.
Area forecast discussion, Oct 30, 3:36 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
336 AM EDT FRI OCT 30 2015
.SYNOPSIS...
HIGH PRESSURE OVER THE PLAINS WILL BUILD EAST ACROSS THE AREA
TODAY THEN MOVE TO THE EAST COAST ON SATURDAY. THE NEXT AREA OF
LOW PRESSURE WILL PASS NORTH OF THE GREAT LAKES OVER THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WEAK COLD ADVECTION CONTINUES OVER THE AREA EARLY THIS MORNING.
THIS COOLER AIR FLOWING ACROSS LAKE ERIE HAS BEEN ENOUGH TO CAUSE
A FEW SHOWERS AND AREAS OF DRIZZLE ACROSS NE OHIO AND NW PA.
EXPECT THIS LIGHT RAINFALL TO DECREASE IN COVERAGE THROUGH THE
MORNING HOURS AND COMPLETELY END BY MID AFTERNOON. IT SHOULD
LINGER THE LONGEST OVER NW PA.
OTHERWISE CLOUD COVER WILL DECREASE FROM NW TO SOUTHEAST THROUGH
THE DAY. HOWEVER EXTREME NE OHIO INTO NW PA WILL LIKELY HANG ONTO
THE CLOUD COVER THE LONGEST WITH THE WEST TO NW WIND ACROSS THE
LAKE. EASTERN LOCATIONS THAT HAVE THE THICKER CLOUD COVER LINGER
THE LONGEST WILL STRUGGLE TO GET OUT OF THE 40S. WESTERN AREAS
THAT SEE THE SUN WILL SEE HIGHS NEAR TO SLIGHTLY ABOVE 50.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
HIGH PRESSURE WILL MOVE TO THE EAST COAST BY SATURDAY MORNING.
THIS WILL ALLOW SOUTHERLY WINDS TO RETURN WHICH WILL BRING AN
INCREASE IN MOISTURE FROM THE GULF OF MEXICO. IT WILL TAKE SOME
TIME TO MOISTEN THE ATMOSPHERE ENOUGH FOR RAINFALL ON SATURDAY
WITH MOST THE DAYLIGHT HOURS REMAINING DRY. THE SHOWERS WILL
BEGIN TO MOVE INTO NW OHIO SATURDAY EVENING THEN SPREAD EASTWARD.
EASTERN AREAS MAY NOT SEE ANY RAIN UNTIL CLOSER TO MIDNIGHT. THE
RAIN SHOULD END BY LATE SUNDAY MORNING ACROSS THE EAST. WE WILL
THEN BEGIN TO SEE 5H HEIGHTS INCREASE ACROSS THE REGION. THESE
INCREASING HEIGHTS MEAN THAT NORTHERN OHIO AND NW PA WILL BEGIN TO
SEE A WARMING TREND.
BECOMING BREEZY ON SATURDAY WITH HIGHS RECOVERING INTO THE LOWER TO
MID 50S. WARMER SUNDAY INTO MONDAY. HIGHS BY MONDAY AFTERNOON
SHOULD WARM INTO THE 60S.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
THE LONG TERM BEGINS TUESDAY WITH MODELS CONTINUING TO SHOW A
BUILDING UPPER RIDGE ACROSS THE REGION THROUGH WEDNESDAY AND LIKELY
INTO THURSDAY BEFORE MODELS SHOW A MIDWEST SYSTEM FUNNELING IN
MOISTURE LATE IN THE DAY THURSDAY. WILL HAVE FAIR WX TUESDAY AND
WEDNESDAY WITH ONLY A SMALL CHANCE OF RAIN WEST THURSDAY. THURSDAY
NIGHT INTO FRIDAY MODELS DROP A COLD FRONT SOUTH INTO THE REGION
INCREASING RAIN CHANCES. TEMPS WELL ABOVE NORMAL TUESDAY AND
WEDNESDAY WITH HIGHS AROUND THE 70 DEGREE MARK. THURSDAY...STILL IN
THE MID AND UPPER 60S. OUTLOOK FOR FRIDAY IS CLOSER TO NORMAL WITH
UPPER 50S AND LOWER 60S.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
SURFACE TROF TO OUR NORTHWEST WILL MOVE THROUGH THE AREA LATE
TONIGHT. LOW VFR AND MVFR CIGS HAVE ALREADY MOVED INTO THE AREA
AND SHOULD PERSIST THROUGH THE REMAINDER OF THE NIGHT AND INTO THE
MORNING. RADAR SHOWING LIGHT RETURNS CENTRAL AND EAST LAKESHORE SO
WILL PUT DRIZZLE IN SOME TAFS BUT NOT EXPECTING VISIBILITY
ISSUES. LATE MORNING AND AFTERNOON EXPECT CIGS TO GRADUALLY LIFT
TO VFR AND BREAK AS HIGH PRESSURE DRIER AIR MOVES IN.
.OUTLOOK...NON VFR SATURDAY NIGHT INTO SUNDAY MORNING.
&&
.MARINE...
WILL CONTINUE WITH THE SMALL CRAFT ADVISORY FOR MUCH OF THE LAKE
THROUGH LATE MORNING AND ALLOW THE WESTERN PORTION TO EXPIRE AS
FORECAST. A TROF PASSAGE OVERNIGHT WILL TURN WINDS MORE NORTHWEST
FOR TODAY. THIS SHOULD CONTINUE TO SUPPORT SMALL CRAFT CONDITIONS
THROUGH THE MORNING. WINDS WILL BE DECREASING HOWEVER AS HIGH
PRESSURE BUILDS OVER THE LAKE AND WAVES WILL COMING DIMINISH AS A
RESULT. THE HIGH WILL MOVE OFF THE EAST COAST SATURDAY EVENING AS
LOW PRESSURE MOVES EAST INTO ONTARIO. THIS WILL INCREASE THE
SOUTHWEST GRADIENT ON THE LAKE. AS A RESULT WAVES WILL AGAIN
APPROACH 4 FEET ON SUNDAY SO WILL NEED TO CONTINUE TO WATCH FOR
POTENTIAL SMALL CRAFT CONDITIONS RETURNING. CONDITIONS WILL
SUBSIDE SUNDAY NIGHT AS HIGH PRESSURE FILLS THE LOWER OHIO VALLEY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR
LEZ144>149.
SMALL CRAFT ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR
LEZ142-143.
&&
SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...TK
AVIATION...TK
MARINE...TKHazardous weather outlook, Oct 30, 3:39 AM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 339 AM EDT FRI OCT 30 2015 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-310745- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 339 AM EDT FRI OCT 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.